Alert archive / Ohio / Small Craft Advisories in 2016
Small Craft Advisory 56, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 11, 2016, 12:50 AM EST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2016, 12:50 AM EST (05:50 UTC)
- Expired
- Nov 12, 2016, 3:00 AM EST
- In force
- 26 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
773 WHUS71 KCLE 110550 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1250 AM EST FRI NOV 11 2016 LEZ147>149-111400- /O.CAN.KCLE.GL.W.0007.000000T0000Z-161111T0600Z/ /O.NEW.KCLE.SC.Y.0056.161111T0550Z-161111T2100Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1250 AM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES/SEAS...6 TO 9 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ061-167>169-110700- /O.CAN.KCLE.GL.W.0007.000000T0000Z-161111T0600Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1250 AM EST FRI NOV 11 2016 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. A COLD FRONT WILL SLIDE SOUTH ACROSS THE LAKE OVERNIGHT AND WINDS HAVE DIMINISHED TO LESS THAN 35 KNOTS OVER MUCH OF THE LAKE. THEREFORE...THE GALE WARNING HAS BEEN CANCELLED. $$ LEZ142-143-111400- /O.EXT.KCLE.SC.Y.0055.000000T0000Z-161111T1600Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 1250 AM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... WEST WINDS 15 TO 25 KNOTS BECOMING NORTHWEST 10 TO 20 KNOTS. MOSTLY CLEAR. WAVES 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES/SEAS...WAVES 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ144>146-111400- /O.CON.KCLE.SC.Y.0055.000000T0000Z-161111T2100Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 1250 AM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... WEST WINDS 15 TO 25 KNOTS BECOMING NORTHWEST. MOSTLY CLEAR. WAVES 5 TO 8 FEET. .FRIDAY...NORTHWEST WINDS 15 TO 25 KNOTS BECOMING NORTH. MOSTLY SUNNY THROUGH MID MORNING...THEN BECOMING MOSTLY CLOUDY. WAVES 5 TO 7 FEET SUBSIDING TO 4 TO 6 FEET. * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT BECOMING NORTHWEST. * WAVES/SEAS...WAVES 5 TO 8 FEET OVERNIGHT...THEN SUBSIDING TO 4 TO 6 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
5 follow-up statements
606 WHUS71 KCLE 110850 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 350 AM EST FRI NOV 11 2016 LEZ142-143-111600- /O.CON.KCLE.SC.Y.0055.000000T0000Z-161111T1600Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 350 AM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT BECOMING NORTH. * WAVES/SEAS...WAVES 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ147>149-111700- /O.CON.KCLE.SC.Y.0056.000000T0000Z-161111T2100Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 350 AM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT BECOMING NORTH. * WAVES/SEAS...4 TO 6 FEET SUBSIDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ144>146-111700- /O.CON.KCLE.SC.Y.0055.000000T0000Z-161111T2100Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 350 AM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * WAVES/SEAS...WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LOMBARDY
733 WHUS71 KCLE 111523 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1023 AM EST FRI NOV 11 2016 LEZ142-143-112100- /O.EXT.KCLE.SC.Y.0055.000000T0000Z-161111T2100Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 1023 AM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT. * WAVES/SEAS...WAVES 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ147>149-112100- /O.CON.KCLE.SC.Y.0056.000000T0000Z-161111T2100Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1023 AM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...NORTH 20 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES/SEAS...4 TO 6 FEET SUBSIDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ144>146-112100- /O.CON.KCLE.SC.Y.0055.000000T0000Z-161111T2100Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 1023 AM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...NORTH 20 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES/SEAS...WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ GARNET
784 WHUS71 KCLE 112005 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 305 PM EST FRI NOV 11 2016 LEZ142-143-120300- /O.EXT.KCLE.SC.Y.0055.000000T0000Z-161112T0300Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 305 PM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT DECREASING TO 10 TO 15 KNOTS LATE TONIGHT. * WAVES/SEAS...WAVES 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ147>149-120300- /O.EXT.KCLE.SC.Y.0056.000000T0000Z-161112T0300Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 305 PM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT DECREASING TO 10 TO 15 KNOTS LATE TONIGHT. * WAVES/SEAS...4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ144>146-120300- /O.EXT.KCLE.SC.Y.0055.000000T0000Z-161112T0300Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 305 PM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT DECREASING TO 10 TO 15 KNOTS LATE TONIGHT. * WAVES/SEAS...WAVES 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ GARNET
709 WHUS71 KCLE 120235 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 935 PM EST FRI NOV 11 2016 LEZ142-143-120345- /O.CAN.KCLE.SC.Y.0055.000000T0000Z-161112T0300Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 935 PM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WAVES OF 2 TO 4 FEET WILL GRADUALLY SUBSIDE TO 1 TO 3 FEET TOWARD DAYBREAK. $$ LEZ147>149-120800- /O.EXT.KCLE.SC.Y.0056.000000T0000Z-161112T0800Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 935 PM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST SATURDAY... * WINDS...NORTH 15 TO 20 KT DIMINISHING TO 10 TO 15 KNOTS LATE TONIGHT. * WAVES/SEAS...4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ144>146-120800- /O.EXT.KCLE.SC.Y.0055.000000T0000Z-161112T0800Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 935 PM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST SATURDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST SATURDAY... * WINDS...NORTH 15 TO 20 KT DIMINISHING TO 10 TO 15 KNOTS LATE TONIGHT. * WAVES/SEAS...4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
806 WHUS71 KCLE 120811 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 311 AM EST SAT NOV 12 2016 LEZ147>149-120915- /O.EXP.KCLE.SC.Y.0056.000000T0000Z-161112T0800Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 311 AM EST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES HAVE DECREASED BELOW SMALL CRAFT ADVISORY LEVELS. $$ LEZ144>146-120915- /O.EXP.KCLE.SC.Y.0055.000000T0000Z-161112T0800Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 311 AM EST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES HAVE DECREASED BELOW SMALL CRAFT ADVISORY LEVELS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 11:43 PM EST, 1 hour 7 minutes earlier.
Area forecast discussion, Nov 10, 11:43 PM EST, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1143 PM EST Thu Nov 10 2016
.SYNOPSIS...
A cold front across the Upper Great Lakes will move south across the
area early Friday. This will occur ahead of a deepening upper level
trough that will swing across the eastern Great Lakes towards New
England. High pressure will build into the western Great Lakes on
Friday and then slowly move toward the Carolina coast over the
weekend.
&&
.NEAR TERM /THROUGH FRIDAY/...
Clouds still remain well north of the area into northern Lower
Michigan and are not moving south very quickly. Although the lake
is unstable and could help enhance cloud and rain development, the
cold front is still very far off to the north. Therefore, have
cut back sky cover to partly cloudy at worst right around day
break and have cut back pops to no more than slight chance late in
the overnight period.
Previous Discussion...
Water vapor imagery shows a fairly potent upper level trough
approaching the Great Lakes region. A cold front bisects upper
Michigan and extends into Wisconsin late this afternoon. Southwest
winds will remain breezy into this evening as the cold front sinks
south. Better mixing will keep temperatures up from last night
with lows only dropping into the lower to mid 40s for most areas.
The wind shift accompanying the front will occur late tonight but
the stronger cold advection will hold off until Friday. Highs on
Friday will occur in the morning with falling temperatures into
the lower 40s by late afternoon.
The front remains moisture starved with better upper level forcing
passing well to the east. Convergence and moisture downwind of Lake
Erie will result in a chance of showers across the snowbelt on
Friday. The ridge expands eastward over the lake late Friday which
results in decreasing showers through the afternoon.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
Any lingering showers should diminish quickly Friday night as the
airmass dries out and ridge builds overhead. Removed any mention
of snow on Friday night as moisture depth is insufficient for snow
growth.
High pressure expands east across the region on Saturday and Sunday
with mostly sunny skies expected over the weekend. Both Friday night
and Saturday night will be chilly with many areas falling to near 30
degrees. Otherwise daytime highs will gradually rebound over the
weekend with highs back in the lower 50s on Sunday.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
A closed upper low will track just south of the Ohio River Valley to
start the work week. The dry airmass in place should prevent rain
chances as the upper level energy moves to the east. The upper
levels will bring a weak shortwave across the area Wednesday. This
will bring our best chances for some precipitation in the extended
with rainfall amounts under a half an inch due to limited moisture
and weak forcing. Temperatures are seasonable to start the week then
a strengthening ridge will move into the region bringing warmer than
normal temperatures.
&&
.AVIATION /06Z Friday THROUGH Tuesday/...
Not many changes to the earlier forecast. Skies remain clear but
winds have come back up some but still expect a few hour lull
later tonight before the strong cold air advection gets going. The
surface cold front is currently over lower MI and should be south
of the area by mid morning at the latest. Still expect some cigs
to develop over about the east half of the area. These clouds should
be VFR. SW to W flow will become N after 12z.
OUTLOOK...VFR conditions over the weekend.
&&
.MARINE...
At the time of this issuance gale conditions were observed over in
the Canadian waters and near Buffalo on Lake Erie. With limited
marine readings over the local waters is difficult to know if has
spread this far south into the open waters off Erie to Conneaut. The
low level jet will peak this evening at which time the strongest
winds should occur. The nearshore waters may stay in the small craft
range with winds of 25-30 knots but given uncertainty and lack of
observations will keep the gale headline up for tonight. Once the
frontal passage moves south of the lake around daybreak the winds
will switch to the northwest. The cold air advection is not very
robust so winds speeds will gradually subside to below small craft
conditions by midday. The waves will be high so small craft
headlines may be needed into the later part of the afternoon. High
pressure builds in over the weekend with improved boating
conditions.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Gale Warning until 1 AM EST Friday for LEZ061-147>149-167>169.
Small Craft Advisory until 1 AM EST Friday for LEZ142-143.
Small Craft Advisory until 4 PM EST Friday for LEZ144>146.
&&
SYNOPSIS...KEC
NEAR TERM...KEC/Sefcovic
SHORT TERM...KEC
LONG TERM...Jamison
AVIATION...Kubina
MARINE...JamisonHazardous weather outlook, Nov 10, 5:08 AM EST, 19 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 508 AM EST THU NOV 10 2016 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-111015- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- 508 AM EST THU NOV 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>146-162>166-111015- LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- 508 AM EST THU NOV 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-147>149-167>169-111015- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 508 AM EST THU NOV 10 2016 ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.